Post to Forum

getting small holes or big pores after tretinoin initial breakout

  • rosapi
  • Las Vegas, NV
  • 2 months ago

Hello, thank you for taking your time to read this.Please if somebody out there can help me,I had a normal face, no acne, just two monthly pimples that were bothering me along with some dark spots on cheeks, so  I started using tretinoin 0.05% everyday for two weeks, i stopped because my face erupted in a thousand whiteheads blackheads pimples, i had never seen my face like that. Did nothing to my face for a month and the breakout didnt go anywhere so went to the derm, precribed clindamicyn and doxycyline, Tried that a month but everything remained the same, went to another derm, he said tretinoin was doing its job and i should continue using it as i stopped in the initial breakout.Here i am, two months on tretinoin, three times a week and erythromicyn benzoyl peroxide, it is clearing up what it caused, its clearing up the IB but i now have a small hole or big pore every where i had a whitehead. I feel like i could see all of my pores, or tiny circles red. All over my face i have small holes. Please help, i had never seen this before, some pores, or holes or whatever that is are red,  some are my skin color. Please  help, i wish i had never started this.Help, is this permanent? Should i stop tretinoin? Help please anyone

Be the first to comment...

Please join RealSelf or sign in.

Comments (0)